Jump to content

Getting HIT A Lot LATER on in W/D


Recommended Posts

I have been reading a LOT of other's sufering of W/D on Benzo's mostly Valium...

I think my problem is why I have such terrible pain....I have abruptly stopped about 4 times missed tablets took large amounts and 5mgs Internet tabs daily for a few weeks...stupidly as did not know after reinstaiting my pain would return after trying to taper off. This was several years back about 4 years maybe 5 and still Paying The Price...

I have a Dr's important Appt on Friday. I have this important documentation we have in the U.K it states If symptoms of Withdrawal still occurr maintain this dose until Withdrawal symptoms are manageable or improve. This is in Our U.K's bnf and National Health Services Constituion rights..

I so want to go on liquid diazepam (Valium) but not really supposed to until you get down to 10mgs. Hope that my Dr will help me as I have made this small cut and feeling it badly NOW as still feeling the dmage that I done and had done to me (was cut severely after taking Internet tabs)..

My husband wont read any reading of Benzo's which does'nt Help me at all. I have to say What I Want ....without any interference...

So Wish Me Luck for Friday 15th July for my Appt- it all depends to how I am on the day.I badly  need a better day. Sometimes I cannot speak properly. Have terrrible Jerks. No Good if your trying to get to explain to Dr....as my limbs are uncontrollable with muscle spasms....with these Jerks some days a LOT worse than other's.

Link to comment
Share on other sites

Dear Tess, Good luck at the doctors. I hope the two of you can come up with a plan that is manageable for you. I know you have been at this a long time. My thoughts are with you. Hang in there and stay real positive. Even though your case is complicated you will still get better like everyone else. It is hard in the meantime I realize. Stay strong ok. Love, Colleen
Link to comment
Share on other sites

Dear Tess, Good luck at the doctors. I hope the two of you can come up with a plan that is manageable for you. I know you have been at this a long time. My thoughts are with you. Hang in there and stay real positive. Even though your case is complicated you will still get better like everyone else. It is hard in the meantime I realize. Stay strong ok. Love, Colleen

Dear Colleen,

How Are You I Hope You Are Okay?????

I went to Dr's my husband made me go.

I wanted a home visit but I went and sat in waiting room.

My old friend I had known for years booked me in.

She asked how I was. I cried to her "My legs are Kiling me my foot, toe, back hurts too and then it went.

Then I sat down and my legs and feet started tapping on the floor (Jerks).

It was terible to see people I knew who were leading normal lives....It was a nice Summer's Day yesterday. Charlie said "Its Nice To see you In clothes again". I remember a few years back my youngest granson saying to me "Its years since I have seen you dressed up in normal clothes instead of a nightie pyjama's (Jim Jams)....When I got into the room my Dr said to me "How Are You" I said "I am Not Well At All", been saying this for these last 4/5 years back. I told her I have made this Cut...and it had made me feel so much more in Pain and discomfort....

She prescribed the liquid for me but I dont start taking it till next month......Dr also intends to Cut me More than I can cope with. so I told her my rights with Our U.K constitution....The last words I said to her as she said I had never stopped moaning......well rightly so as I was doubled up in Pain, but she took no notice of it....I also said "This Constituion says "You are Supposed To Help/ Make Your Patients Better Not Worse".... anyway its all over now do NOT have to go until October what a relief as she never made me Cut this 1mg, as I need to feel better and manage my Pain before I make another Cut...Also when I told Dr my 4 Cold Turkey's I am still feeling the effects of W/D. She said to me No "I Think Its The Huge Amoount You Took of 230mgs. So WHY??? I said are you intending to cut me then If I am so unwell because of This..IT.DOES NOT MAKE SENSE...There is No Plan. I have To Stand Up To Dr and tell her she is wrong/my rights even if it means changing my Dr...

Prayers and Healing (Hugs)

God Bless Tess Take Care...

love tess

Link to comment
Share on other sites

[a3...]

Tess,

How long did you remain in C/T W/D each time you C/T'ed in the past?? Just curious to know how that may be affecting your condition now...

 

Best of luck to you in your taper.

 

Much love, Nicole

Link to comment
Share on other sites

×
×
  • Create New...